# SDR SWAA2022032168807

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Rail
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FLOOR RAIL CORRODED AT BS767+5' LBL12.50 / [01] REMOVED CORROSION ON ACB FLOOR RAIL AT BS 767+5 LBL 12.50 IN AREA OF L=1' X W=3' D=.008' REMAINING THICKNESS =.055' FROM ORIGINAL THICKNESS .063' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-01-2; SRM 53-00-53-1A-2 B (2) FIG 103 SRM 51-10-02; BAC 1509-100146;[;[15] INSTALLED NEW SPLICE AT BS 767 TO 767+10'; LBL 12.50 IAW SRM 53-00-53-2R-2; REPAIR 2 ; ALTERNATIVE 5;[16] VERIFIED STEP 15.
